# SDR SWAA2013110521867

- Difficulty date: October 11, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,788 hours, 45,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: BACR15BA4AD
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE CRACKED DIRECTLY ABOVE NACELLE TO WING CLOSURE DOOR INBD CORNER.  REPAIRED CUTOUT IAW EA.
